# SDR AALA202408301294

- Difficulty date: August 29, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 61,159 hours, 38,308 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2001
- Condition: Inoperative
- Location: Zone 200
- Part time: 63,258 hours, 39,664 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: INOPERATIVE EMERGENCY POWER SUPPLY UNIT (EPSU) ON EMERGENCY EXIT LEFT-HAND IN PASSENGER CABIN. REPLACED EMERGENCY POWER SUPPLY UNIT 11WL (EPSU) ON EXIT LEFT-HAND IN PASSENGER CABIN PER AMM  33-51-38-400-001-A.
